'Last Mohican' needs hospitalization for Purim dye job

By
March 8, 2009 14:43

 
X

Dear Reader,
As you can imagine, more people are reading The Jerusalem Post than ever before. Nevertheless, traditional business models are no longer sustainable and high-quality publications, like ours, are being forced to look for new ways to keep going. Unlike many other news organizations, we have not put up a paywall. We want to keep our journalism open and accessible and be able to keep providing you with news and analyses from the frontlines of Israel, the Middle East and the Jewish World.

As one of our loyal readers, we ask you to be our partner.

For $5 a month you will receive access to the following:

  • A user uxperience almost completely free of ads
  • Access to our Premium Section and our monthly magazine to learn Hebrew, Ivrit
  • Content from the award-winning Jerusalem Repor
  • A brand new ePaper featuring the daily newspaper as it appears in print in Israel

Help us grow and continue telling Israel’s story to the world.

Thank you,

Ronit Hasin-Hochman, CEO, Jerusalem Post Group
Yaakov Katz, Editor-in-Chief

UPGRADE YOUR JPOST EXPERIENCE FOR 5$ PER MONTH Show me later Don't show it again

Dying you hair for Purim with products not approved by the Health Ministry can land you in the hospital: A 15-year-old youth who wanted to look like the Last Mohican developed a serious rash in an allergic reaction and was hospitalized late Saturday night at Hillel Yaffe Medical Center in Hadera. His head was red and and swollen over as a result of the slash of dye down the center of his head. When he washed his hair with shampoo at home, the situation got only worse because the dye spread all over. Doctors at Hillel Yaffe's emergency room treated his with steroids and antibiotics, and he will be hospitalized in the pediatrics ward for several days. The same reaction could have resulted from unapproved Purim makeup, said Dr. Ias Kassem, deputy head of pediatrics, who advised that in such a case, the hair should be washed with ordinary water; in case of a significant reaction, the patient should be brought for urgent medical care.

Related Content

Jisr az-Zarq
April 3, 2014
Residents of Jisr az-Zarqa beckon Israel Trail hikers to enjoy their town

By SHARON UDASIN